Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: confused about lorazepam

Posted by stjames on June 6, 2003, at 20:51:14

In reply to Re: confused about lorazepam justyourlaugh, posted by fallsfall on June 6, 2003, at 7:37:09

In a word, "Duh"


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stjames thread:231714
URL: http://www.dr-bob.org/babble/20030604/msgs/232026.html